# SDR 96ZZZX4688

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N193RC
- Make and model: Braero HS125700A
- Aircraft serial: NA0258
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Contaminated
- Location: Lt Eng Fire Warn
- Part time: 9,660 hours
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, F

## Discrepancy

FIRE BELL RANG WITH NO OTHER INDICATIONS.  THROUGH ISOLATION SWITCH MOVEMENT, CONDITION WAS DETERMINED TO BE ON LEFT ENGINE.  ENGINE AND FIRE DETECTION SYSTEM EXAMINED.  NO DEFECTS NOTED.  LT ENG FIRE SYS LIGHTS AND BELL CAME ON.  ENGINE SECURED AND NR 1 FIRE BOTTLE FIRED.  LIGHTS AND BELL EVENTUALLY WENT OUT.  FOUND SMALL AMT OF SEMI-CONDUCTIVE BLK GREASE IN CONNECTOR PLUG IN LT ENG PLYON.  CLEANED PLUG, SYS NOW NORMAL.  PROBLEM OCCURRED APPROX 45 HRS AFTER ENG CHANGE AND THIS PLUG WAS DISCONNECTED AT THAT TIME.
